ArticleOriginal scientific text
Title
Fourier coefficients of real analytic cusp forms of arbitrary real weight
Authors 1
Affiliations
- Fachbereich Mathematik, Gesamthochschule Kassel Universität, Postfach 101380, 3500 Kassel, Germany
Bibliography
- H. Davenport, Multiplicative Number Theory, Markham, Chicago, 1967.
- E. Landau, Über die Anzahl der Gitterpunkte in gewissen Bereichen, II , Nachr. Ges. Wiss. Göttingen (1915), 209-243.
- W. Magnus, F. Oberhettinger and R. P. Soni, Formulas and Theorems for the Special Functions of Mathematical Physics, Springer, 1966.
- R. Matthes, Rankin-Selberg method for real analytic cusp forms of arbitrary real weight, Math. Z. 211 (1992), 155-172.
- R. Matthes, Prime geodesic theorem for the theta-case, J. Reine Angew. Math., to appear.
- R. A. Rankin, Contributions to the theory of Ramanujan's function τ(n) and similar arithmetical functions, Proc. Cambridge Philos. Soc. 35 (1939), 357-372.
- W. Roelcke, Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene I, Math. Ann. 167 (1966), 292-337.
- W. Roelcke, Das Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene II, Math. Ann. 168 (1967), 261-324.
- A. Selberg, Bemerkungen über eine Dirichletsche Reihe, die der Theorie der Modulformen eng verbunden ist, Arch. Math. Naturvid. 43 (1940), 47-50